Unramified cohomology of finite groups of Lie type

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We prove vanishing results for unramified stable cohomology of finite groups of Lie type.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages55-73
Number of pages19
Volume282
DOIs
StatePublished - 2010

Publication series

NameProgress in Mathematics
Volume282
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Fingerprint

Finite Groups of Lie Type
Cohomology

Keywords

  • Cohomological invariants
  • Finite groups
  • Rationality

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Bogomolov, F., Petrov, T., & Tschinkel, Y. (2010). Unramified cohomology of finite groups of Lie type. In Progress in Mathematics (Vol. 282, pp. 55-73). (Progress in Mathematics; Vol. 282). Springer Basel. https://doi.org/10.1007/978-0-8176-4934-0_3

Unramified cohomology of finite groups of Lie type. / Bogomolov, Fedor; Petrov, Tihomir; Tschinkel, Yuri.

Progress in Mathematics. Vol. 282 Springer Basel, 2010. p. 55-73 (Progress in Mathematics; Vol. 282).

Research output: Chapter in Book/Report/Conference proceedingChapter

Bogomolov, F, Petrov, T & Tschinkel, Y 2010, Unramified cohomology of finite groups of Lie type. in Progress in Mathematics. vol. 282, Progress in Mathematics, vol. 282, Springer Basel, pp. 55-73. https://doi.org/10.1007/978-0-8176-4934-0_3
Bogomolov F, Petrov T, Tschinkel Y. Unramified cohomology of finite groups of Lie type. In Progress in Mathematics. Vol. 282. Springer Basel. 2010. p. 55-73. (Progress in Mathematics). https://doi.org/10.1007/978-0-8176-4934-0_3
Bogomolov, Fedor ; Petrov, Tihomir ; Tschinkel, Yuri. / Unramified cohomology of finite groups of Lie type. Progress in Mathematics. Vol. 282 Springer Basel, 2010. pp. 55-73 (Progress in Mathematics).
@inbook{cf428e425ab843318ebc1b80db21f885,
title = "Unramified cohomology of finite groups of Lie type",
abstract = "We prove vanishing results for unramified stable cohomology of finite groups of Lie type.",
keywords = "Cohomological invariants, Finite groups, Rationality",
author = "Fedor Bogomolov and Tihomir Petrov and Yuri Tschinkel",
year = "2010",
doi = "10.1007/978-0-8176-4934-0_3",
language = "English (US)",
volume = "282",
series = "Progress in Mathematics",
publisher = "Springer Basel",
pages = "55--73",
booktitle = "Progress in Mathematics",

}

TY - CHAP

T1 - Unramified cohomology of finite groups of Lie type

AU - Bogomolov, Fedor

AU - Petrov, Tihomir

AU - Tschinkel, Yuri

PY - 2010

Y1 - 2010

N2 - We prove vanishing results for unramified stable cohomology of finite groups of Lie type.

AB - We prove vanishing results for unramified stable cohomology of finite groups of Lie type.

KW - Cohomological invariants

KW - Finite groups

KW - Rationality

UR - http://www.scopus.com/inward/record.url?scp=79959321627&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79959321627&partnerID=8YFLogxK

U2 - 10.1007/978-0-8176-4934-0_3

DO - 10.1007/978-0-8176-4934-0_3

M3 - Chapter

VL - 282

T3 - Progress in Mathematics

SP - 55

EP - 73

BT - Progress in Mathematics

PB - Springer Basel

ER -